Alert archive / Florida / Small Craft Advisories in 2016
Small Craft Advisory 10, NWS Tallahassee, FL
NWS Tallahassee, FL issued this small craft advisory at Feb 3, 2016, 4:04 PM EST. It took effect at Feb 3, 2016, 10:00 PM EST. It was in force for 45 hr.
The area
The counties it named.
The facts
- Issued
- Feb 3, 2016, 4:04 PM EST (21:04 UTC)
- In effect from
- Feb 3, 2016, 10:00 PM EST
- Expired
- Feb 5, 2016, 7:00 PM EST
- In force
- 45 hr
- Issued by
- NWS Tallahassee, FL
The text
As transmitted.
497 WHUS72 KTAE 032104 MWWTAE URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE TALLAHASSEE FL 404 PM EST WED FEB 3 2016 ...WINDS TO INCREASE OVER COASTAL WATERS TONIGHT AND THURSDAY... GMZ750-755-770-775-040400- /O.NEW.KTAE.SC.Y.0010.160204T0300Z-160205T0000Z/ COASTAL WATERS FROM APALACHICOLA TO DESTIN FL OUT 20 NM- COASTAL WATERS FROM OCHLOCKONEE RIVER TO APALACHICOLA FL OUT TO 20 NM-WATERS FROM APALACHICOLA TO DESTIN FL FROM 20 TO 60 NM- WATERS FROM SUWANNEE RIVER TO APALACHICOLA FL FROM 20 TO 60 NM- 404 PM EST WED FEB 3 2016 ...SMALL CRAFT ADVISORY IN EFFECT FROM 10 PM THIS EVENING TO 7 PM EST THURSDAY... THE NATIONAL WEATHER SERVICE IN TALLAHASSEE HAS ISSUED A SMALL CRAFT ADVISORY...WHICH IS IN EFFECT FROM 10 PM THIS EVENING TO 7 PM EST THURSDAY. * WINDS...20 TO 25 KNOTS * SEAS...5 TO 7 FEET...UP TO 8 FEET OFFSHORE PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
7 follow-up statements
221 WHUS72 KTAE 040252 MWWTAE URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE TALLAHASSEE FL 952 PM EST WED FEB 3 2016 ...WINDS TO INCREASE OVER COASTAL WATERS TONIGHT AND THURSDAY... GMZ750-755-770-775-041030- /O.CON.KTAE.SC.Y.0010.160204T0300Z-160205T0000Z/ COASTAL WATERS FROM APALACHICOLA TO DESTIN FL OUT 20 NM- COASTAL WATERS FROM OCHLOCKONEE RIVER TO APALACHICOLA FL OUT TO 20 NM-WATERS FROM APALACHICOLA TO DESTIN FL FROM 20 TO 60 NM- WATERS FROM SUWANNEE RIVER TO APALACHICOLA FL FROM 20 TO 60 NM- 952 PM EST WED FEB 3 2016 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 7 PM EST THURSDAY... * WINDS...20 TO 25 KNOTS * SEAS...5 TO 7 FEET...UP TO 8 FEET OFFSHORE PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
265 WHUS72 KTAE 040857 MWWTAE URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE TALLAHASSEE FL 357 AM EST THU FEB 4 2016 ...SMALL CRAFT ADVISORY IN EFFECT UNTIL 1 PM EST FRIDAY FROM DESTIN TO THE OCHLOCKONEE RIVER ENTRANCE OUT TO 60 NAUTICAL MILES... ...SMALL CRAFT ADVISORY IN EFFECT FROM 10 PM EST THIS EVENING TO 1 PM EST FRIDAY FROM THE OCHLOCKONEE RIVER ENTRANCE TO THE SUWANNEE RIVER ENTRANCE OUT TO 20 NAUTICAL MILES... GMZ730-765-041530- /O.NEW.KTAE.SC.Y.0011.160205T0300Z-160205T1800Z/ APALACHEE BAY OR COASTAL WATERS FROM KEATON BEACH TO OCHLOCKONEE RIVER FL OUT TO 20 NM- COASTAL WATERS FROM SUWANNEE RIVER TO KEATON BEACH OUT 20 NM- 357 AM EST THU FEB 4 2016 ...SMALL CRAFT ADVISORY IN EFFECT FROM 10 PM THIS EVENING TO 1 PM EST FRIDAY... THE NATIONAL WEATHER SERVICE IN TALLAHASSEE HAS ISSUED A SMALL CRAFT ADVISORY...WHICH IS IN EFFECT FROM 10 PM THIS EVENING TO 1 PM EST FRIDAY. * WINDS...NORTH AROUND 20 KNOTS. * PEAK SEAS...3 TO 5 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ GMZ750-755-770-775-041530- /O.EXT.KTAE.SC.Y.0010.000000T0000Z-160205T1800Z/ COASTAL WATERS FROM APALACHICOLA TO DESTIN FL OUT 20 NM- COASTAL WATERS FROM OCHLOCKONEE RIVER TO APALACHICOLA FL OUT TO 20 NM-WATERS FROM APALACHICOLA TO DESTIN FL FROM 20 TO 60 NM- WATERS FROM SUWANNEE RIVER TO APALACHICOLA FL FROM 20 TO 60 NM- 357 AM EST THU FEB 4 2016 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 1 PM EST FRIDAY... * WINDS...NORTH 20 TO 25 KNOTS. * PEAK SEAS...6 TO 8 FEET...OCCASIONALLY UP TO 10 FEET WELL OFFSHORE. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
395 WHUS72 KTAE 041502 MWWTAE URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE TALLAHASSEE FL 1002 AM EST THU FEB 4 2016 ...SMALL CRAFT ADVISORY UNTIL 1 PM EST FRIDAY FOR HAZARDOUS WINDS AND WAVES FROM DESTIN TO THE OCHLOCKONEE RIVER ENTRANCE OUT TO 60 NAUTICAL MILES... ...SMALL CRAFT ADVISORY FROM 10 PM EST THIS EVENING TO 1 PM EST FRIDAY FROM THE OCHLOCKONEE RIVER ENTRANCE TO THE SUWANNEE RIVER ENTRANCE OUT TO 20 NAUTICAL MILES... GMZ750-755-770-775-042200- /O.CON.KTAE.SC.Y.0010.000000T0000Z-160205T1800Z/ COASTAL WATERS FROM APALACHICOLA TO DESTIN FL OUT 20 NM- COASTAL WATERS FROM OCHLOCKONEE RIVER TO APALACHICOLA FL OUT TO 20 NM-WATERS FROM APALACHICOLA TO DESTIN FL FROM 20 TO 60 NM- WATERS FROM SUWANNEE RIVER TO APALACHICOLA FL FROM 20 TO 60 NM- 1002 AM EST THU FEB 4 2016 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 1 PM EST FRIDAY... * WINDS...NORTH 20 TO 25 KNOTS. * PEAK SEAS...6 TO 8 FEET...OCCASIONALLY UP TO 10 FEET WELL OFFSHORE. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ GMZ730-765-042200- /O.CON.KTAE.SC.Y.0011.160205T0300Z-160205T1800Z/ APALACHEE BAY OR COASTAL WATERS FROM KEATON BEACH TO OCHLOCKONEE RIVER FL OUT TO 20 NM- COASTAL WATERS FROM SUWANNEE RIVER TO KEATON BEACH OUT 20 NM- 1002 AM EST THU FEB 4 2016 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 10 PM THIS EVENING TO 1 PM EST FRIDAY... * WINDS...NORTH AROUND 20 KNOTS. * PEAK SEAS...3 TO 5 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ FOURNIER
426 WHUS72 KTAE 042052 MWWTAE URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE TALLAHASSEE FL 352 PM EST THU FEB 4 2016 ...STRONG WINDS AND DANGEROUS SEAS TO CONTINUE INTO FRIDAY... GMZ750-755-770-775-050400- /O.CON.KTAE.SC.Y.0010.000000T0000Z-160205T1800Z/ COASTAL WATERS FROM APALACHICOLA TO DESTIN FL OUT 20 NM- COASTAL WATERS FROM OCHLOCKONEE RIVER TO APALACHICOLA FL OUT TO 20 NM-WATERS FROM APALACHICOLA TO DESTIN FL FROM 20 TO 60 NM- WATERS FROM SUWANNEE RIVER TO APALACHICOLA FL FROM 20 TO 60 NM- 352 PM EST THU FEB 4 2016 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 1 PM EST FRIDAY... * WINDS...NORTH 20 TO 25 KNOTS. * PEAK SEAS...6 TO 8 FEET...OCCASIONALLY UP TO 10 FEET WELL OFFSHORE. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ GMZ730-765-050400- /O.CON.KTAE.SC.Y.0011.160205T0300Z-160205T1800Z/ APALACHEE BAY OR COASTAL WATERS FROM KEATON BEACH TO OCHLOCKONEE RIVER FL OUT TO 20 NM- COASTAL WATERS FROM SUWANNEE RIVER TO KEATON BEACH OUT 20 NM- 352 PM EST THU FEB 4 2016 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 10 PM THIS EVENING TO 1 PM EST FRIDAY... * WINDS...NORTH AROUND 20 KNOTS. * PEAK SEAS...3 TO 5 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
744 WHUS72 KTAE 050253 MWWTAE URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE TALLAHASSEE FL 953 PM EST THU FEB 4 2016 ...STRONG WINDS AND DANGEROUS SEAS TO CONTINUE INTO FRIDAY... GMZ750-755-770-775-050930- /O.CON.KTAE.SC.Y.0010.000000T0000Z-160205T1800Z/ COASTAL WATERS FROM APALACHICOLA TO DESTIN FL OUT 20 NM- COASTAL WATERS FROM OCHLOCKONEE RIVER TO APALACHICOLA FL OUT TO 20 NM-WATERS FROM APALACHICOLA TO DESTIN FL FROM 20 TO 60 NM- WATERS FROM SUWANNEE RIVER TO APALACHICOLA FL FROM 20 TO 60 NM- 953 PM EST THU FEB 4 2016 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 1 PM EST FRIDAY... * WINDS...NORTH 25 TO 30 KNOTS. * PEAK SEAS...6 TO 8 FEET...OCCASIONALLY UP TO 10 FEET WELL OFFSHORE. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ GMZ730-765-050930- /O.CON.KTAE.SC.Y.0011.160205T0300Z-160205T1800Z/ APALACHEE BAY OR COASTAL WATERS FROM KEATON BEACH TO OCHLOCKONEE RIVER FL OUT TO 20 NM- COASTAL WATERS FROM SUWANNEE RIVER TO KEATON BEACH OUT 20 NM- 953 PM EST THU FEB 4 2016 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 1 PM EST FRIDAY... * WINDS...NORTH 20 TO 25 KNOTS. * PEAK SEAS...3 TO 5 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
392 WHUS72 KTAE 050907 MWWTAE URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE TALLAHASSEE FL 407 AM EST FRI FEB 5 2016 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 7 PM EST THIS EVENING FROM DESTIN TO THE OCHLOCKONEE RIVER ENTRANCE OUT TO 60 NAUTICAL MILES... ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 1 PM EST THIS AFTERNOON FROM THE OCHLOCKONEE RIVER ENTRANCE TO THE SUWANNEE RIVER ENTRANCE OUT TO 20 NAUTICAL MILES... GMZ750-755-770-775-051530- /O.EXT.KTAE.SC.Y.0010.000000T0000Z-160206T0000Z/ COASTAL WATERS FROM APALACHICOLA TO DESTIN FL OUT 20 NM- COASTAL WATERS FROM OCHLOCKONEE RIVER TO APALACHICOLA FL OUT TO 20 NM-WATERS FROM APALACHICOLA TO DESTIN FL FROM 20 TO 60 NM- WATERS FROM SUWANNEE RIVER TO APALACHICOLA FL FROM 20 TO 60 NM- 407 AM EST FRI FEB 5 2016 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 7 PM EST THIS EVENING... * WINDS...NORTH 25 TO 30 KNOTS. * PEAK SEAS...6 TO 8 FEET...OCCASIONALLY UP TO 10 FEET WELL OFFSHORE. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ GMZ730-765-051530- /O.CON.KTAE.SC.Y.0011.000000T0000Z-160205T1800Z/ APALACHEE BAY OR COASTAL WATERS FROM KEATON BEACH TO OCHLOCKONEE RIVER FL OUT TO 20 NM- COASTAL WATERS FROM SUWANNEE RIVER TO KEATON BEACH OUT 20 NM- 407 AM EST FRI FEB 5 2016 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 1 PM EST THIS AFTERNOON... * WINDS...NORTH 20 TO 25 KNOTS. * PEAK SEAS...3 TO 5 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
780 WHUS72 KTAE 052031 MWWTAE URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE TALLAHASSEE FL 331 PM EST FRI FEB 5 2016 ...HAZARDOUS BOATING CONDITIONS WILL CONTINUE THROUGH THE REMAINDER OF THE AFTERNOON... GMZ730-765-060000- /O.EXA.KTAE.SC.Y.0010.000000T0000Z-160206T0000Z/ APALACHEE BAY OR COASTAL WATERS FROM KEATON BEACH TO OCHLOCKONEE RIVER FL OUT TO 20 NM- COASTAL WATERS FROM SUWANNEE RIVER TO KEATON BEACH OUT 20 NM- 331 PM EST FRI FEB 5 2016 ...SMALL CRAFT ADVISORY IN EFFECT UNTIL 7 PM EST THIS EVENING... * WINDS...NORTH AROUND 20 KNOTS. * PEAK SEAS...6 TO 8 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ GMZ750-755-770-775-060000- /O.CON.KTAE.SC.Y.0010.000000T0000Z-160206T0000Z/ COASTAL WATERS FROM APALACHICOLA TO DESTIN FL OUT 20 NM- COASTAL WATERS FROM OCHLOCKONEE RIVER TO APALACHICOLA FL OUT TO 20 NM-WATERS FROM APALACHICOLA TO DESTIN FL FROM 20 TO 60 NM- WATERS FROM SUWANNEE RIVER TO APALACHICOLA FL FROM 20 TO 60 NM- 331 PM EST FRI FEB 5 2016 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 7 PM EST THIS EVENING... * WINDS...NORTH AROUND 20 KNOTS. * PEAK SEAS...6 TO 8 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ HARRIGAN
What forecasters said that day
The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Tallahassee, FL wrote its last area forecast discussion before this small craft advisory went out at Feb 3, 3:45 PM EST, 19 minutes earlier.
Area forecast discussion, Feb 3, 3:45 PM EST, 19 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE TALLAHASSEE FL
345 PM EST WED FEB 3 2016
...Heavy Rain Threat to Continue Overnight...
.Near Term [Through Tonight]...
Front is still stretched across Georgia into the Florida
panhandle with a line of thunderstorms moving across the CWA
ahead of the front. This will continue to spread eastward into
tonight and hi-res models suggest the line will become less
defined with a broader area of rain by tonight. There is good
agreement with the hi-res models that the area of rain will
persist and train across the eastern two- thirds of the CWA
tonight. Given this, have continued with mainly categorical PoPs
for tonight.
A marginal severe risk continues for this afternoon. SPC
mesoanalysis shows SB CAPE values up to 1000 J/kg but these higher
values are a little further east of the area of better convection.
Low level shear has decreased slightly from this morning with
around 30kts this afternoon. The strong/severe threat will lessen
tonight as the instability values decrease.
The bigger threat at this point remains flash flooding (and
eventually river flooding) as the initial line is producing rain
rates of two to four inches per hour. In addition, the rain is
expected to broaden into a larger area and train late this
afternoon into this evening and thus a Flash Flood Watch remains
in effect for much of the area into tonight. More details on the
impacts are available in the hydro section.
.Short Term [Thursday Through Friday Night]...
Surface front will push southwest of the forecast area early
Thursday morning. However, deep southwest flow will continue to
ride up and over the front, with the primary shortwave lagging
behind and delaying the passage of the upper trough. This will
keep isentropic lift in place over the eastern half of the
forecast area through much of the day on Thursday, with steady
(occasionally heavy) rain expected. Rainfall totals from this
afternoon through Thursday afternoon will exceed 3 inches for most
areas east of the river. Rain chances will gradually diminish from
west to east on Thursday. With the front passing and rain weather
expected, temperatures will likely be steady or slowly fall
through most of the day, with high temperatures occurring in
the morning.
.Long Term [Saturday Through Wednesday]...
A series of strong shortwaves will dive towards the Gulf Coast
through the extended period. First shortwave will induce explosive
cyclogenesis just off the southeast coast late Saturday into
Sunday. With the strength of the upper system, could see a shower
or two across the area on Saturday. However, any rainfall amounts
would be very light. High temperatures will rise a bit through the
weekend, with lower to mid 50s on Saturday turning into upper 50s
and lower 60s by Monday. The next potent shortwave will reach the
Gulf Coast on Monday, ushering in a progressively colder airmass.
While little precip is expected, temperatures will be noticably
colder, with highs in the 50s and lows in the lower 30s.
&&
.Aviation...
[Through 18Z Thursday] A line of storms crossing our area will
gradually slow in eastward motion and stall briefly overnight east
of ECP and DHN around 06Z. Expect mostly MVFR-IFR ceilings and
visibilities through the period east of the front (TLH, ABY, VLD).
West of the front, however, conditions may improve to VFR later
tonight. Winds will be from the south gusting to around 20 kts
ahead of the front, more variable during storms but still gusty,
and from the north-northwest behind the front around 10 kts with
gusts to around 15 kts possible.
&&
.Marine...
Offshore winds will increase to near Small Craft Advisory
conditions tonight in the wake of a cold front. Winds will shift
to the northeast and weak by late Friday as high pressure builds
overhead. Strong winds will return by Sunday as low pressure
deepens just northeast of Florida.
&&
.Fire Weather...
Rain will continue from this afternoon and through tonight over
much of the area, before gradually exiting on Thursday morning.
Wetting rains are likely everywhere. Drier air will arrive on
Friday, but red flag conditions are not expected. High dispersions
are also likely on Friday afternoon.
&&
.Hydrology...
A widespread 2 to 4 inches of rain is forecast across much
of the forecast area with today and tomorrow's frontal passage.
Localized areas may receive totals closer to 4-6 inches, which poses
a risk for flash flooding. A flash flood watch remains in effect.
Outside of the flash flood threat, the widespread rain totals are
forecast to cause flooding along several area rivers and streams
including the Shoal River, Pea River, Choctawhatchee River,
Kinchafoonnee Creek, Chipola River, and Withlacoochee River, as
well as continue flooding along the Apalachicola River.
&&
.Preliminary Point Temps/PoPs...
Tallahassee 54 57 36 58 38 / 90 90 10 0 0
Panama City 51 56 38 55 40 / 90 80 10 0 0
Dothan 48 56 33 55 34 / 60 30 10 0 0
Albany 51 56 33 56 34 / 90 70 10 0 0
Valdosta 55 58 35 58 37 / 100 90 20 0 0
Cross City 64 65 36 60 41 / 70 90 30 0 0
Apalachicola 54 57 39 57 43 / 90 90 10 0 0
&&
.TAE WATCHES/WARNINGS/ADVISORIES...
FL...Flash Flood Watch through Thursday morning FOR Coastal Franklin-
Coastal Gulf-Coastal Jefferson-Coastal Wakulla-Gadsden-
Inland Franklin-Inland Gulf-Inland Jefferson-Inland Wakulla-
Leon-Liberty-Madison.
High Rip Current Risk until 1 AM EST /midnight CST/ Thursday FOR
Coastal Bay-Coastal Franklin-Coastal Gulf-South Walton.
Flash Flood Watch until 7 PM EST /6 PM CST/ this evening FOR
Calhoun-Central Walton-Coastal Bay-Holmes-Inland Bay-
Jackson-North Walton-South Walton-Washington.
GA...Flash Flood Watch through Thursday morning FOR Baker-Ben Hill-
Berrien-Brooks-Calhoun-Clay-Colquitt-Cook-Decatur-Dougherty-
Early-Grady-Irwin-Lanier-Lee-Lowndes-Miller-Mitchell-
Quitman-Randolph-Seminole-Terrell-Thomas-Tift-Turner-Worth.
AL...Flash Flood Watch until 6 PM CST this evening FOR Coffee-Dale-
Geneva-Henry-Houston.
GM...NONE.
&&
NEAR TERM...FIEUX
SHORT TERM...CAMP
LONG TERM...CAMP
AVIATION...FIEUX
MARINE...CAMP
FIRE WEATHER...LAMERS
HYDROLOGY...MOOREIn the hours before
Special weather statement, Feb 3, 11:13 AM EST, 4 hours 51 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TALLAHASSEE FL
1113 AM EST WED FEB 3 2016
GAZ121>126-142-031700-
LEE GA-TERRELL GA-CLAY GA-CALHOUN GA-RANDOLPH GA-EARLY GA-
DOUGHERTY GA-
1113 AM EST WED FEB 3 2016
...SIGNIFICANT WEATHER ADVISORY FOR NORTHWESTERN DOUGHERTY...NORTHERN
EARLY...CALHOUN...TERRELL...SOUTHEASTERN CLAY...WESTERN LEE AND
EASTERN RANDOLPH COUNTIES IN SOUTHWESTERN GEORGIA UNTIL NOON EST...
AT 1113 AM EST...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
LINE OF STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM 6 MILES
SOUTHWEST OF WESTON TO NEAR EDISON TO BLAKELY...AND MOVING NORTHEAST
AT 50 MPH.
WINDS IN EXCESS OF 40 MPH WILL BE POSSIBLE WITH THESE STORMS.
LOCATIONS IMPACTED INCLUDE...
MORGAN...BLAKELY...LEESBURG...DAWSON...ALBANY...EDISON...ARLINGTON...
SHELLMAN...LEARY...SMITHVILLE...SASSER...BRONWOOD...PARROTT...
BLUFFTON...DAWSON MUNICIPAL A/P...CORDRAYS MILL...OAK HILL...PLEASANT
HILL...PARKSVILLE AND TURMAN.
LAT...LON 3187 8434 3192 8434 3191 8403 3155 8432
3131 8505 3161 8481 3192 8474 3192 8445
3196 8444
TIME...MOT...LOC 1613Z 245DEG 42KT 3191 8469 3164 8475 3140 8495
9-FOURNIERThe office that day
Everything else NWS Tallahassee, FL issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Feb 3, 4:57 AM EST | Flash Flood Watch | TAE | Bay, Calhoun, Franklin, Gadsden, Gulf, Holmes and 7 more | 21 hr |
| Feb 3, 5:07 AM EST | Rip Current Statement | TAE | Bay, Franklin, Gulf, Walton | 20 hr |
| Feb 3, 11:24 AM EST | Special Marine Warning | TAE | 51 min | |
| Feb 3, 3:22 PM EST | River Flood Warning | TAE | Walton | 10 days |
| Feb 3, 11:13 AM EST | Special Weather Statement | TAE | Calhoun, Lee, Randolph, Terrell | 47 min |
| Feb 3, 2:28 PM EST | Severe Thunderstorm Warning | TAE | Baker, Dougherty, Miller, Mitchell | 10 min |
| Feb 3, 2:31 PM EST | Tornado Warning | TAE | Baker, Calhoun, Miller | 8 min |
| Feb 3, 9:48 AM EST | Severe Thunderstorm Warning | TAE | Coffee, Dale, Geneva | 16 min |
| Feb 3, 1:59 PM EST | Areal Flood Advisory | TAE | Houston | 3 hr |
| Feb 3, 2:31 PM EST | River Flood Warning | TAE | Dale | 49 hr |
Nearby
Small Craft Advisories in Florida, 2016Every small craft advisory in 2016
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.